# SDR ABXA20130611463

- Difficulty date: June 11, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 80,953 hours, 38,437 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 313T1380244
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD HYD BAY ACCESS LOWER CHANNEL FOUND CRACKED AT AFT UPPER FASTENER.  ACFT GROUNDED.  R & R CHANNEL.  REMOVED AND REINSTALLED HYD DRAIN LINE IAW SRM 51-40-02.
